# SDR IPXA1668502

- Difficulty date: August 3, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 41,421 hours, 12,909 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 113T314026
- Part serial: 0L37668843
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING OTBD FLAP UPPER SURFACE AFT INBD PNL OTBD AREA FOUND DELAMINATED.  METAL HOT BOND REPAIR PERFORMED IAW SRM 51-70-10-2R, REPAIR 4, FIG 201, SHEET 1, REV 50.
